I am a 52 year old male. Three months ago when I was playing guitar. I felt fall dawn, after I felt hot flush and my hands began to sweat. I never lost my conscience. When I finished the song, I drink water. It helped me. Two day after, when I was teaching my Math class, I felt dizzy. I visited the nurse of my school : my blood pressure was little high. The same sentation I felt four days after. During that week, I feelt a strang sentation in the back of my ears. I dont have insurance, but I visited the doctor: the cholesterol was little high: 218. Trglic: 356 . TSH : 10. I visited the cardiologist : Ecocardiogram was fine, the doppler carot. was fine. The doctor ordered medicine triglide and vytorine.After that I changed my diet. I really worked. I have been relative better. I have done a little sport like play soccer and basquetball.
Now I have been experiencing frequent sharp pain chest around my heart. Some times I drink water each after each sharp pain, it helps me with realese gas. These sharp pain are more frequen when I play guitar, or when I am using the computer. Some times when I swallow, I feel a pain in the middle of my chest and when speak by long time, I need to rest to help my breathing. Now my colesterol is 135. The problem is, now im so nervous. The sharp pain comes and goes and doesn't last long. Sometimes this sharp pain causes a sharp pain in my head and I get nervous. I'm starting to have a hard time at work because I'm afraid something is wrong, and I am a teacher and play guitar. Please help if anyone has any ideas. thanks
Sharp pain is not normally associated with cardiac pain I have heard. It tends to be caused from GERDS/heartburn or a muscular thing. That said, I experience it myself from time to time-the last two nights for example. I don't know if it is GERDS or muscular but I took 2 TUMS and an alleve and it went away. ??? Wish I could be a more help.
I agree that it is probably not cardiac in nature and sounds like GERD. However, if your TSH is really 10, that is way too high and indicates hypOthyroidism. You need to see a doctor. Hypothyroidism can cause a number of non specific complaints, but usually can be dealt with fairly easily.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.